PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

PICCAN Teething syrup

PICCAN Teething syrup

Piccan Teething Syrup Helps Soothe Your Baby While They Are Teething. It Relieves Pain And Fever

Piccan Teething Syrup Helps Soothe Your Baby While They Are Teething. It Relieves Pain And Fever

₦11,650.00

In Stock

3 left

Same day delivery available

Dosages:

Package Sizes:

Prescription can be uploaded at checkout, or provided and verified at pickup/delivery of the medicine in question.

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Piccan Syrup is a teething Remedy used for the relieve of fever and pains as a result of teething in infants. It can also be used to relieve pain and fever from other conditions.

Ingredients:  Each 5mls contains Paracetamol- 120mg and Diphenhydramine HCL 12.5mg.

How to Use

3 Months- 1 year: 2.5ml 3 to 4 times daily.

1 -5 years: 5 to 10ml 3 to 4 times daily

6 years and above: 10 to 20ml 3 times daily.

Allow atleast four hours between doses or use as directed by your doctor.

Mr Famasi Advice

  • Contains Paracetamol so do not take with other medicines containing paracetamol.
  • May cause drowsiness. Children receiving this medication should be kept under supervision.
  • Do not give more than 4 doses in 24 hours
  • If symptoms persist after 3 days, please consult a Doctor.
  • Keep all medicines out of reach of children.

Specifications

Content no available

About this item

Piccan Syrup is a teething Remedy used for the relieve of fever and pains as a result of teething in infants. It can also be used to relieve pain and fever from other conditions.

Ingredients:  Each 5mls contains Paracetamol- 120mg and Diphenhydramine HCL 12.5mg.

3 Months- 1 year: 2.5ml 3 to 4 times daily.

1 -5 years: 5 to 10ml 3 to 4 times daily

6 years and above: 10 to 20ml 3 times daily.

Allow atleast four hours between doses or use as directed by your doctor.

  • Contains Paracetamol so do not take with other medicines containing paracetamol.
  • May cause drowsiness. Children receiving this medication should be kept under supervision.
  • Do not give more than 4 doses in 24 hours
  • If symptoms persist after 3 days, please consult a Doctor.
  • Keep all medicines out of reach of children.

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦11,650.00

.